# SDR AALA202410228762

- Difficulty date: October 17, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,441 hours, 38,986 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004320000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING SLAT TRACK #3 UPPER BOLT BETWEEN WS 1957 AND WS 2580, BETWEEN RIBS 4 AND 5. REPLACED BOLT PER TASK CARD 26C61057005 AND AMM 27-84-63.
